# SDR AALA20100811ORD01

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 57,358 hours, 19,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP LEFT NUMBER 1 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECKED NORMAL.
